Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 496, NWS Goodland, KS

August 27, 2016Greeley County, Wallace County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 27, 2016, 6:51 PM MDT for Greeley County, Wallace County, Wichita County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2016, 6:51 PM MDT (00:51 UTC)
Expired
Aug 27, 2016, 7:30 PM MDT
In force
39 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Greeley County, KS, Wallace County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 88 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 7:02 PM MDTHAIL 112 N Horace, KSTIME ESTIMATED BY RADAR. NICKEL TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2017 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

256 
WUUS53 KGLD 280051
SVRGLD
KSC071-199-203-280130-
/O.NEW.KGLD.SV.W.0496.160828T0051Z-160828T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL WALLACE COUNTY IN WEST CENTRAL KANSAS...
  NORTHERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
  NORTHWESTERN WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 730 PM MDT/830 PM CDT/

* AT 651 PM MDT/751 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
  MILES NORTH OF HORACE...OR 10 MILES NORTH OF TRIBUNE...MOVING
  SOUTHEAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRIBUNE...HORACE AND SELKIRK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3859 10204 3873 10182 3862 10144 3837 10158
TIME...MOT...LOC 0051Z 298DEG 13KT 3862 10180 

HAIL...1.50IN
WIND...60MPH
 
$$

007
3 follow-up statements
448 
WWUS53 KGLD 280056
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
656 PM MDT SAT AUG 27 2016

KSC071-199-203-280130-
/O.CON.KGLD.SV.W.0496.000000T0000Z-160828T0130Z/
WALLACE KS-GREELEY KS-WICHITA KS-
656 PM MDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
MDT/830 PM CDT/ FOR SOUTH CENTRAL WALLACE...NORTHERN GREELEY AND
NORTHWESTERN WICHITA COUNTIES...

AT 655 PM MDT/755 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
MILES NORTH OF HORACE...OR 9 MILES NORTH OF TRIBUNE...MOVING
SOUTHEAST AT 15 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRIBUNE...HORACE AND SELKIRK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3859 10204 3873 10182 3862 10144 3837 10158
TIME...MOT...LOC 0055Z 298DEG 13KT 3861 10178 

HAIL...2.00IN
WIND...60MPH
 
$$

007
163 
WWUS53 KGLD 280111
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
711 PM MDT SAT AUG 27 2016

KSC071-199-203-280130-
/O.CON.KGLD.SV.W.0496.000000T0000Z-160828T0130Z/
WALLACE KS-GREELEY KS-WICHITA KS-
711 PM MDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
MDT/830 PM CDT/ FOR SOUTH CENTRAL WALLACE...NORTHERN GREELEY AND
NORTHWESTERN WICHITA COUNTIES...

AT 710 PM MDT/810 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTH OF TRIBUNE...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TRIBUNE...HORACE AND SELKIRK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3859 10204 3873 10182 3862 10144 3837 10158
TIME...MOT...LOC 0110Z 298DEG 13KT 3859 10172 

HAIL...1.25IN
WIND...60MPH
 
$$

007
962 
WWUS53 KGLD 280124
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
724 PM MDT SAT AUG 27 2016

KSC071-199-203-280134-
/O.EXP.KGLD.SV.W.0496.000000T0000Z-160828T0130Z/
WALLACE KS-GREELEY KS-WICHITA KS-
724 PM MDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WALLACE...
NORTHERN GREELEY AND NORTHWESTERN WICHITA COUNTIES WILL EXPIRE AT 730
PM MDT/830 PM CDT/...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3859 10204 3873 10182 3862 10144 3837 10158
TIME...MOT...LOC 0122Z 298DEG 13KT 3859 10172 

$$

007

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 6:00 PM MDT, 51 minutes earlier.

Area forecast discussion, Aug 27, 6:00 PM MDT, 51 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
600 PM MDT SAT AUG 27 2016

.SHORT TERM...(This afternoon through Sunday)
Issued at 210 PM MDT Sat Aug 27 2016

SW flow remains in place across the plains with a mid-upper level
trough still in place across the desert southwest. Several weak
ripples (shortwave troughs) are rotating through the main flow aloft
with disorganized forcing leading to several pockets of
showers/thunderstorms early this afternoon.

Instability has already increased to 2000-3000 J/KG based on latest
RAP analysis, and thunderstorms have already developed near our
western CWA near this CAPE maxima aided by weak convergence along
surface trough. Shear is relatively weak and is expected to peak
around 30 KTS near 00z, so supercells are much less likely. There
is a region of veering nearing baroclinic zone in our south where
additional development is projected and there may be enough shear
for a more organized cell. Otherwise, the tendency will be towards
slower moving pulse type thunderstorms (large hail/strong winds).
PWATs should increase to 1-1.5" range late this afternoon, so
potential for locally heavy rain exists. Most guidance (other than
NAM) shows coverage peaking in the 00-06Z time frame and then moving
out of our CWA (or dissipating). NAM tries to linger
showers/thunderstorms through Sunday morning, and while there could
still be weak forcing in place decreasing considering the large
consensus towards dry conditions I favored that trend.

There is still poorly correlated precip signal in guidance Sunday
afternoon due to differences on timing of the next mid level vort
max to break out of the southwest and move northeast towards the
plains. NAM is certainly most aggressive, while GFS keeps conditions
dry through the afternoon. There is limited to no higher resolution
support. I kept slight chance/chance PoPs in place in the afternoon
(focused just east of surface trough) to remain consistent and
remain in line with ensembles. If thunderstorms develop we are
looking at similar threats as today with limited effective shear and
moderate instability. Seasonal highs (mid to upper 80s) are
expected.

.LONG TERM...(Sunday night through Saturday)
Issued at 215 PM MDT Sat Aug 27 2016

A weak H5 low will be situated over the four corners region on
Monday with elongated high pressure in place across the Southeastern
States. A theta-e boundary will divide moist and relatively unstable
air to the southeast and dry air to the northwest of the CWA.
Moisture will advect northward into the region along the axis of
instability and allow thunderstorms to develop along the boundary in
the presence of a weak shortwave. There is a bit of uncertainty
where the boundary will develop; however, the entire CWA will see at
least slgt chc to chc PoPs through the afternoon and evening with
higher rain chance to the southeast. For Tuesday, chc PoPs continue
along an area of weak upper divergence situated along the western
fringes of the high pressure area extending westward into the
central High Plains. Instability will be sufficient for thunderstorm
development through the afternoon and evening with the nearly
stationary theta-e boundary providing a focus for development. The
global guidance suggests that showers and thunderstorms will sustain
through the overnight hours into Wednesday morning. Another round of
thunderstorms is possible on Thursday as the boundary remains draped
across the region. Flow aloft will shift westerly as we head into
Thursday afternoon and help push the stationary surface boundary
eastward. Friday and Saturday should remain dry across the region;
however, there is much temporal disagreement between the global
models.

Afternoon high temperatures will top out in the middle to upper 80s
each day through the extended period as weak high pressure just
southeast of the region will influence the area. Lows will fall into
the upper 50s to lower 60s each night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 533 PM MDT Sat Aug 27 2016

VFR conditions should prevail at both GLD and MCK through the TAF
period. The exception may be a brief period of MVFR conditions around
sunrise as patchy areas of fog may develop in low lying areas
between 10z-14z Sunday morning. After about 21Z, scattered
thunderstorms are expected to develop and spread across the
region and continue beyond 00Z Sunday evening.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DR
LONG TERM...TL
AVIATION...LOCKHART
Hazardous weather outlook, Aug 27, 10:53 AM MDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1053 AM MDT SAT AUG 27 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281700-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1053 AM MDT SAT AUG 27 2016 /1153 AM CDT SAT AUG 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
GENERALLY ALONG AND SOUTH OF A FLAGLER COLORADO TO HILL CITY
KANSAS LINE. A FEW STORMS MAY BE STRONG TO MARGINALLY
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY
THREATS. HEAVY DOWNPOURS AND FLASH FLOODING MAY ALSO OCCUR WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE SUNDAY. THE
PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS.

STORMS THAT OCCUR SUNDAY AND MONDAY WILL ALSO BE CAPABLE OF
PRODUCING HEAVY DOWNPOURS AND POTENTIAL FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Aug 27, 3:26 PM MDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
326 PM MDT SAT AUG 27 2016

COZ091-092-272145-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
326 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIT CARSON AND
NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 345 PM
MDT...

AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTH OF KIT CARSON...OR 21 MILES SOUTH OF SEIBERT...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL KIT
CARSON AND NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3889 10296 3909 10283 3910 10250 3885 10253
TIME...MOT...LOC 2125Z 277DEG 16KT 3900 10276

007
Special weather statement, Aug 27, 4:31 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT SAT AUG 27 2016

COZ092-272245-
CHEYENNE COUNTY CO-
431 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 445 PM MDT...

AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF CHEYENNE WELLS...MOVING EAST SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 148 AND 169.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3889 10252 3904 10244 3905 10233 3902 10214
      3876 10226
TIME...MOT...LOC 2230Z 291DEG 11KT 3895 10239

007
Local storm report, Aug 27, 6:09 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
609 PM MDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             4 W LYDIA               38.27N 101.37W
08/27/2016  E1.75 INCH       WICHITA            KS   PUBLIC

            ESTIMATED 30-40 MPH WINDS.

&&

HILL
Special weather statement, Aug 27, 6:12 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
612 PM MDT SAT AUG 27 2016

KSZ041-280030-
GREELEY KS-
612 PM MDT SAT AUG 27 2016

...SPECIAL WEATHER STATEMENT...

AT 612 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF TRIBUNE...MOVING NORTH AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRIBUNE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3829 10180 3853 10178 3850 10159 3826 10169
      3826 10170
TIME...MOT...LOC 0012Z 193DEG 14KT 3834 10173

007
Local storm report, Aug 27, 6:21 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
621 PM MDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             4 S WESKAN              38.80N 101.95W
08/27/2016  E1.00 INCH       WALLACE            KS   TRAINED SPOTTER

            HAIL COVERING GROUND. HAIL ENDING AT TIME OF EVENT.

&&

HILL
Special weather statement, Aug 27, 6:21 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM CDT SAT AUG 27 2016

KSZ042-280045-
WICHITA KS-
721 PM CDT SAT AUG 27 2016

...SPECIAL WEATHER STATEMENT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF LEOTI...MOVING NORTH AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEOTI.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3841 10140 3842 10150 3865 10148 3862 10131
TIME...MOT...LOC 0021Z 193DEG 14KT 3846 10143

007

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 6:08 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace52 min
Aug 27, 6:12 PM MDTSpecial Weather StatementGLDGreeley18 min
Aug 27, 6:21 PM MDTSpecial Weather StatementGLDWichita24 min
Aug 27, 7:13 PM MDTSpecial Weather StatementGLDLogan17 min
Aug 27, 7:36 PM MDTSpecial Weather StatementGLDGreeley24 min
Aug 27, 8:02 PM MDTSpecial Weather StatementGLDThomas13 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.